# SDR DALA2020112303831

- Difficulty date: November 20, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 64,513 hours, 29,805 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Row 25 Abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASS O2 MASK ON ROW 25 A B C DROPPED.  CORRECTIVE ACTION: STOWED MASKS AT ROW 25 A B C.  A/C OK FOR SERVICE.
